Hi, my doctor has told me to reinstate my amitriptyline as i am having really bad withdrawal symptoms. Does anyone know how long after reinstating i should get relief. I was on the drug for 3 years and tapered and stopped 3 months ago and started reinstating 3 days ago. Thanks
How much were you on? IF its withdrawal after a few days it should start lessening.
Because the Amitriptyline is out of your system now, you should expect to maybe get some induction side effects as you start it again, hopefully not the usual 4 weeks worth as your body has dealt with this medication before, but maybe a week or 2. Do you mind me asking what the withdrawals were like for you? I discontinued Amitriptyline early last year and it would be good to compare notes?
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Citalopram - I've been off it for about 2 weeks and going through moderate withdrawal symptoms like?
Updated 6 Nov 2013 • 1 answer
Updated 5 Feb 2017 • 1 answer
Updated 22 Nov 2018 • 2 answers
Updated 14 Jul 2018 • 1 answer
Updated 26 Jan 2019 • 1 answer